- 05-18-2012, 12:24 PM
About 6 weeks into my cycle things were going great. Like a switch flipped and now I have extremely high anxiety, depression, and can't hardly be around anyone but my wife. I mean I have to have her there all the time. I've been on adex .50 eod. Caber. 50Mg e4d. I'm extremely emotional. Do you guys think my estrogen is way high or what?
33 years old
Dbol 20mg weeks 1-4
test e 600mg wk
Deca. 300 mg wk
I stopped the deca 8 days ago
Stopped test e 4 days ago
This is serious, any help from the pros out there would be appreciated
- 05-18-2012, 12:34 PM
- 05-18-2012, 01:00 PM
Yeah, deca is the only thing in my cycle I havnt taken before
05-18-2012, 01:10 PM
Anyone else had this trouble from deca??
05-18-2012, 04:32 PM
05-21-2012, 07:39 AM
Its a scientific fact that deca lowers dopamine levels in the brain.Low dopamine can lead a person to depression.I myself would never touch deca.Tried it 6 years ago an it depressed the hell out of me,i will never touch it again.The anxiety is from high E2 levels.In my opinion you should not go cold turkey and quit test.Stick with test and d-bol,d-bol is known to raise dopamine levels so that would be the best road to take because you are already supressed from deca and will be for a while.
05-21-2012, 09:37 AM
With .5mg of adex EOD, I feel high estrogen would not be the issue.
05-21-2012, 03:26 PM
05-24-2012, 11:05 PM
Why would you quit the test? You should have stayed on the test and dropped the deca. Now its going to be a roller coaster.
05-25-2012, 07:06 AM
I didn't. I wound up continuing the test at 300 per week. Finally starting to feel a little more normal but still not 100%